Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/80262
Title: Best Pair of Two Skew Lines over the Octonions
Authors: Saraiva, P. 
Beites, P. D. 
Fernandes, J. 
Costa, C. 
Vitória, José 
Issue Date: 2015
Volume: 25
Issue: 3
URI: http://hdl.handle.net/10316/80262
DOI: 10.1007/s00006-015-0527-z
Rights: openAccess
Appears in Collections:I&D CITEUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
Saraiva2015_Article_BestPairOfTwoSkewLinesOverTheO.pdf624.28 kBAdobe PDFView/Open
Show full item record

Page view(s)

70
checked on Sep 10, 2019

Download(s)

41
checked on Sep 10, 2019

Google ScholarTM

Check

Altmetric

Dimensions


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.